Discrete groups of affine isometries.

Abels, Herbert

Journal of Lie Theory (1999)

  • Volume: 9, Issue: 2, page 321-349
  • ISSN: 0949-5932

How to cite


Abels, Herbert. "Discrete groups of affine isometries.." Journal of Lie Theory 9.2 (1999): 321-349. <http://eudml.org/doc/223731>.

author = {Abels, Herbert},
journal = {Journal of Lie Theory},
keywords = {Euclidean space; affine isometry; discrete group; crystallographic},
language = {eng},
number = {2},
pages = {321-349},
publisher = {Heldermann Verlag},
title = {Discrete groups of affine isometries.},
url = {http://eudml.org/doc/223731},
volume = {9},
year = {1999},

AU - Abels, Herbert
TI - Discrete groups of affine isometries.
JO - Journal of Lie Theory
PY - 1999
PB - Heldermann Verlag
VL - 9
IS - 2
SP - 321
EP - 349
LA - eng
KW - Euclidean space; affine isometry; discrete group; crystallographic
UR - http://eudml.org/doc/223731
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.